# SDR UALA2012010900173

- Difficulty date: January 8, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 58,325 hours, 6,883 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT WING STA 778.00 FIXED L/E PNL HAS CRACK ON UPPER SURFACE.  REPAIRED CRACK ON LT WING UPPER L/E PANEL.
